Crocin 650mg Advance Tab 15's
15 Tablet(s) in Strip
Inclusive of all taxes
10 Brand Options Available
Save Upto 8% more
Certified by Doctors
Non ReturnableRead More
All the Products are packed and stored Safely
Crocin 650 Advance tablet is a pain-relieving medicine. It contains paracetamol as an active ingredient. It is used for reducing fever and relieving pain including toothache, headache, migraine, muscl
e ache, period pain, etc. While taking this medicine you should not take other medicines containing paracetamol. Do not take more than the recommended dose and keep a gap of a minimum of 4 hours between two consecutive doses....
Uses of Crocin 650mg Advance Tab 15'S
For the treatment of fever and pain including headache, muscle ache, tooth ache, periods pain and pain related to muscle and joints, etc.
Contraindications of Crocin 650mg Advance Tab 15'S
- If you are allergic to paracetamol or any of the ingredients of the Crocin 650 Advance tablet.
- If you are taking any other product containing paracetamol.
Side effects of Crocin 650mg Advance Tab 15'S
The chances of getting side effects with paracetamol are rare if taken in the recommended dose. However, in rare cases, you may experience a skin rash, itching, blisters and allergic reaction.
Precautions and Warnings of Crocin 650mg Advance Tab 15'S
Can I take Crocin 650 Advance tablet during pregnancy?
Crocin 650 Advance tablet can be used during pregnancy if the doctor recommends it. Yet, it should be used for a short duration in low doses and should not be used too frequently by pregnant women.
Can I take Crocin 650 Advance tablet while breastfeeding?
Crocin 650 Advance tablet passes into the breastmilk in a small amount and has negligible effects on the breastfed baby. Thus, you can take it while you are breastfeeding. Thus, you can take it while you are breastfeeding.
Can I drive if I have consumed Crocin 650 Advance tablet?
Crocin 650 Advance tablet is not likely to affect your ability to drive or use machines.
Can I consume alcohol with Crocin 650 Advance tablet?
This medicine is not known to interact with alcohol. Avoid consuming alcohol and binge drinking when taking this medicine especially if you drink too often. Consult your doctor for further advise.
Other General Warnings
Talk to your doctor if
- You have any pre-existing health condition such as liver or kidney disease.
- You are taking any other medicines or products that contain paracetamol.
- You are an alcoholic or are suffering from chronic malnutrition.
- You should not take this medicine too often and for a prolonged duration.
- It is is not meant to be used in children below 12 years of age.
- Always keep a minimum gap of 4-6 hours between two consecutive doses.
Mode of Action of Crocin 650mg Advance Tab 15'S
How Does It Work?
Crocin 650 Advance tablet works by inhibiting the formation of certain chemicals (prostaglandins) in the body responsible for fever and pain. It acts on the area of the brain which is responsible for
controlling temperature. Thus, it controls the fever....
Directions for Use of Crocin 650mg Advance Tab 15'S
Take this medicine as a whole with a glass of water or as directed by your doctor.
Interactions of Crocin 650mg Advance Tab 15'S
Interactions with other medicines
- Certain medicines can affect the way the Crocin 650 Advance tablet works or the Crocin 650 Advance tablet itself can affect the action of other medicines taken at the same time.
- Tell your doctor about all the medicines, supplements or herbs you are taking to avoid any possible interaction.
- Especially, if you are taking medicines used to treat fits, tuberculosis.
- Prolonged and regular use of the Crocin 650 Advance tablet can lead to bleeding problems in individuals taking blood thinners such as warfarin.
Storage and disposal of Crocin 650mg Advance Tab 15'S
- Store at room temperature in a cool and dry place.
- Keep it out of reach of children and pets.
Dosage of Crocin 650mg Advance Tab 15'S
Seek immediate medical help in case of an overdose. Taking Crocin 650 Advance tablet in high doses may result in liver dysfunction.
Missed a Dose
If you missed a dose, then take it as soon as you remember. Keep a gap of at least 4-6 hours between this dose and the next dose. If it is almost time for the next dose then skip the missed dose and c
ontinue with your regular dosing schedule....
Frequently Asked Questions (FAQs)
Q: What precautions should I take when using Crocin 650 Advance tablet?
- Be cautious if you are a patient with liver problems, kidney problems, or you drink alcohol too often.
- It should be used in low doses for the shortest duration possible.
- You should not take this medicine if you are already taking any other medicine containing paracetamol
- You should avoid taking it when the symptoms (pain and fever) disappear.
Q: Can Crocin 650 Advance tablet be used for a headache?
A: Yes, Crocin 650 Advance tablet can be used for headaches. However, if you are feeling you get the headache too often and there is not much relief in the headache after taking this medicine, consult your doctor.
Q: Can I take Crocin 650 Advance tablet for cold and fever?
A: You can take this medicine for controlling fever, it may not have any action in reducing cold as cold is usually happen due to a viral infection and affects the nose and throat.
Q: What are the uses of Crocin 650 Advance tablet?
A: Crocin 650 Advance tablet is a medicine used reduce fever and relieve pain. It is used to get relief from a headache, toothache, migraine, period pain and other painful conditions.
- Calpol Tablet [Internet]. India-pharma.gsk.com. 2021 [cited 10 June 2021]
- CDSCO [Internet]. Cdscoonline.gov.in. 2021 [cited 10 June 2021]
- Tripathi K. Essentials of medical pharmacology. 7th ed. Autacoids and Related Drugs: 159-210.
- Paracetamol for adults: painkiller to treat aches, pains and fever [Internet]. nhs.uk. 2021 [cited 3 August 2021]
Other Products from this Brand
Last Updated on: 25 Aug 2021 | 08:42 PM (IST)
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
Offers Just for you
Flat 20% off + 20% cashback on your 1st medicine order
Get FLAT ₹150 instant discount via select ICICI debit and credit cards.
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
100% secure and trusted payment protection
We have a new and dynamic return window policy for medicines and healthcare items. Refer FAQs section for more details.
Our Payment Partners
© 2021 PharmEasy. All Rights Reserved